Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: medications change my sexual preference Noa

Posted by idx on June 9, 2004, at 18:14:41

In reply to Re: medications change my sexual preference, posted by Noa on May 28, 2004, at 6:02:09

I am a heterosexual and have never had any feelings toward other men, but ive been taking lexapro for about 2 months and had my dosage increased to 20mg a little after the first month. Im now unable to masterbate to women and have to view transexual pornography. I dont like whats happening to me and its really confusing me. Why would i feel more attracted to that now after im taking the medication.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:idx thread:350870
URL: http://www.dr-bob.org/babble/20040608/msgs/355207.html